MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); PATIENT DIAGNOSTIC PROGRAMMER

ST. JUDE MEDICAL, INC. - CARDIOMEMS CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM); PATIENT DIAGNOSTIC PROGRAMMER
Model Number CM1000
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has limited information related to the patient's medical history and is unable to form an opinion as to the relevancy of the patient's history to the event reported.The manufacturer defers to the patient's physician regarding medical history.
 
Event or Problem Description
It was reported that the patient's electronic unit would not turn on after the patient heard a popping sound and smelled smoke coming from it.The patient was not injured when the popping occurred.A replacement unit was sent.
 
Additional Manufacturer Narrative
Voluntary mw and user facility report number (b)(4) was received (b)(6) 2018.The form stated that the patient's cardiomems pillow was smoking, however it has been confirmed by the patient that the smoke was coming from the unit itself.

Brand Name
CARDIOMEMS PATIENT ELECTRONICS SYSTEM(GSM)
Common Device Name
PATIENT DIAGNOSTIC PROGRAMMER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC. - CARDIOMEMS
387 technology circle nw suite 500
atlanta GA 30313
MDR Report Key7681934
Report Number3004936110-2018-00716
Device Sequence Number16355750
Product Code MOM
UDI-Device Identifier05414734509169
UDI-Public05414734509169
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100045
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCM1000
Device Catalogue NumberCM1000
Device Lot Number5140703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/14/2019
Was the Report Sent to FDA? No
Event Location Home
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer07/13/2018
08/02/2019
Initial Report FDA Received Date07/12/2018
Supplement Report FDA Received Date07/30/2018
08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MODEL: CM2000, HF SENSOR